Alert archive / Florida / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 1, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jan 10, 2011, 8:18 AM EST for Baker County, Duval County, Nassau County, Florida; Charlton County, Georgia. It was in force for 42 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 10, 2011, 8:18 AM EST (13:18 UTC)
- Expired
- Jan 10, 2011, 9:00 AM EST
- In force
- 42 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Baker County, FL, Duval County, FL, Nassau County, FL, Charlton County, GA
The radar
The Jacksonville radar (KJAX), 12 km from the middle of the area, began a volume at 13:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 10, 8:22 AM EST | HAIL 0.25 | 4 Sw Jacksonville Intl, FL | PEA SIZED HAIL REPORTED IN THE PRITCHARD AREA OF JACKSONVILLE. |
| Jan 10, 8:29 AM EST | TSTM WND GST 40 | Jacksonville Intl Arpt, FL | A WIND GUST OF 40 MPH WAS MEASURED AT THE JACKSONVILLE AIRPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 1.3 hours before the alert went out and 12 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 753 m above ground
- 0-6 km bulk shear
- 78 kt
- 0-1 km storm-relative helicity
- 454 m²/s²
- 0-3 km storm-relative helicity
- 806 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
967
WUUS52 KJAX 101318
SVRJAX
FLC003-031-089-GAC049-101400-
/O.NEW.KJAX.SV.W.0001.110110T1318Z-110110T1400Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
818 AM EST MON JAN 10 2011
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN BAKER COUNTY IN NORTHEAST FLORIDA
SOUTHERN CHARLTON COUNTY IN SOUTHEAST GEORGIA
SOUTHERN NASSAU COUNTY IN NORTHEAST FLORIDA
NORTHERN DUVAL COUNTY IN NORTHEAST FLORIDA
* UNTIL 900 AM EST
* AT 817 AM EST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING
WINDS AROUND 60 MPH AND LARGE HAIL. THIS STORM WAS LOCATED NEAR
MACCLENNY...OR 17 MILES NORTHEAST OF RAIFORD...AND MOVING EAST
NEAR 70 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
NORMANDY...RATLIFF...DOWNTOWN JACKSONVILLE...JACKSONVILLE
INTERNATIONAL AIRPORT...ARLINGTON...OCEANWAY...FORT CAROLINE...
LITTLE TALBOT ISLAND...TALBOT ISLAND AND AMELIA CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE POTENTIAL WILL ALSO EXIST FOR QUARTER SIZE HAIL.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 3018 8215 3037 8223 3062 8150 3060 8148
3062 8148 3064 8143 3063 8142 3059 8144
3052 8142 3051 8143 3047 8140 3042 8140
3041 8141 3039 8139
TIME...MOT...LOC 1317Z 250DEG 59KT 3035 8193
$$
SHASHY2 follow-up statements
970
WWUS52 KJAX 101334
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
834 AM EST MON JAN 10 2011
FLC003-GAC049-101344-
/O.CAN.KJAX.SV.W.0001.000000T0000Z-110110T1400Z/
BAKER FL-CHARLTON GA-
834 AM EST MON JAN 10 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CHARLTON AND EASTERN
BAKER COUNTIES IS CANCELLED...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
LAT...LON 3032 8175 3049 8182 3060 8148 3062 8142
3059 8144 3052 8142 3051 8143 3047 8140
3042 8140 3041 8141
TIME...MOT...LOC 1334Z 250DEG 56KT 3043 8168
$$
FLC031-089-101400-
/O.CON.KJAX.SV.W.0001.000000T0000Z-110110T1400Z/
NASSAU FL-DUVAL FL-
834 AM EST MON JAN 10 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 AM EST
FOR NORTHEASTERN DUVAL AND EASTERN NASSAU COUNTIES...
AT 834 AM EST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6
MILES SOUTHWEST OF JACKSONVILLE INTERNATIONAL AIRPORT...MOVING EAST
AT 65 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
OCEANWAY...LITTLE TALBOT ISLAND...TALBOT ISLAND AND AMELIA CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY!
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU
CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 3032 8175 3049 8182 3060 8148 3062 8142
3059 8144 3052 8142 3051 8143 3047 8140
3042 8140 3041 8141
TIME...MOT...LOC 1334Z 250DEG 56KT 3043 8168
$$
SHASHY904
WWUS52 KJAX 101359
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
859 AM EST MON JAN 10 2011
FLC031-089-101406-
/O.EXP.KJAX.SV.W.0001.000000T0000Z-110110T1400Z/
NASSAU FL-DUVAL FL-
859 AM EST MON JAN 10 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DUVAL AND EASTERN
NASSAU COUNTIES WILL EXPIRE AT 900 AM EST...
THE STORM HAS WEAKENED AND WILL MOVE QUICKLY EAST. LOCALLY STRONG
WINDS TO 45 MPH AND HAIL WILL BE POSSIBLE.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.
LAT...LON 3032 8175 3049 8182 3060 8148 3062 8142
3059 8144 3052 8142 3051 8143 3047 8140
3042 8140 3041 8141
TIME...MOT...LOC 1356Z 250DEG 56KT 3054 8130
$$
SHASHYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 10, 4:10 AM EST, 4 hours 8 minutes earlier.
Area forecast discussion, Jan 10, 4:10 AM EST, 4 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
410 AM EST MON JAN 10 2011
...LOW CHANCE OF FREEZING RAIN THIS MORNING FROM DOUGLAS TO ODUM...
...LOW CHANCE OF STRONG TSTORMS MIDDAY ACROSS COASTAL AND FL ZONES...
...COLD TEMPS WED THROUGH FRI WITH FREEZES LIKELY...
.SHORT TERM...THE STRENGTH OF DYNAMICS AROUND THE APPROACHING GOMEX
SFC LOW ERODED THE SFC WEDGE THAT WAS OVER OUR NORTHERN ZONES. WARM
AIR ADVECTION WAS OCCURRING ACROSS OUR ZONES DUE TO ENE WINDS VS NNE
IF THE WEDGE HAD HELD ACROSS THE AREA. MODEL SOUNDINGS AND NOMOGRAMS
STILL SUPPORT A VERY SLIGHT CHANCE OF FREEZING RAIN ACROSS OUR NW GA
ZONES FROM DOUGLAS TO ODUM THROUGH 15Z WHERE EVAPORATIONAL COOLING
IN THE LOW LEVELS MAY SATURATE AND COOL THE LOW LEVELS ENOUGH FOR FREEZING
RAIN. GIVEN WARM GROUNDS ACCUMULATION WILL NOT OCCUR...AND MAIN
AREAS OF CONCERN WILL CONTINUE TO BE OVERPASSES AND BRIDGES. THE
CURRENT WINTER WEATHER ADVISORY REMAINS IN EFFECT THROUGH 10 AM THIS
MORNING. BY LATE MORNING...TOO MUCH WARM AIR WILL BE IN PLACE AS THE
LOW APPROACHES WITH WIDESPREAD RAIN ACROSS OUR GA ZONES AND
SCATTERED SHRA ACROSS OUR FL ZONES NEAR THE APPROACHING WARM FRONT.
THERE ARE INCREASED PROBS OF TSTORMS ACROSS OUR COASTAL AND N FL
ZONES THIS AFTERNOON NEAR AND SOUTH OF THE APPROACHING WARM FRONT.
SATELLITE SHOWS TS FIRING IN ADVANCE OF THE APPROACHING COLD FRONT
ACROSS THE EASTERN GULF...WITH ELEVATED TS N OF THE WARM FRONT OVER
THE FL PANHANDLE. MODEL SOUNDINGS SHOW CAPPED LOW LEVELS AND WEAK
INSTABILITY ACROSS OUR ZONES TODAY...BUT IF ENOUGH VEERING OF WINDS
BELOW 850 CAN OCCUR AND ADVECT SLIGHTLY WARMER AND MORE MOIST GOMEX
AIR ACROSS THE CWA...SFC BASED CAPES AND LIFTED INDICES WOULD RISE
ENOUGH NEAR AND ALONG THE WARM FRONT AND ALONG THE COLD FRONT THIS
BY MIDDAY TO SUPPORT ISOLD TS. STRONG STORMS WILL BE POSSIBLE IF
STORMS DUE MANIFEST WITH GUSTY WINDS AND ROTATING CELLS GIVEN A
STRONG LLVL JET AND STORM RELATIVE HELICITY VALUES.
TEMPS WILL RANGE FROM THE 40S ACROSS OUR NW GA ZONES TO NEAR 70
SOUTH TODAY. PRECIP WILL DECREASE THIS EVENING FROM W TO E AS DRIER
AIR BEGINS TO INFILTRATE IN THE MID LEVELS. LINGERING LOW LEVEL
WRAP-AROUND MOISTURE AS THE SFC LOW CROSSES AND DEPARTS NE ALONG THE
ATLANTIC SEABOARD MAY YIELD PATCHY DRIZZLE ACROSS THE AREA. AREAS OF
FOG ARE LIKELY ACROSS MANY AREAS AFTER MIDNIGHT DUE TO LINGERING
GROUND MOISTURE AND A LINGERING WAKE TROUGH POOLING MOISTURE AND
BRINGING LIGHT WINDS.
MINS TONIGHT WILL RANGE FROM MID 30S TO NEAR 50 ACROSS THE SOUTH.
TUE TEMPS WILL REMAIN COOL ACROSS GA WITH HIGHS NEAR 50 TO UPPER 60S
TO THE SOUTH. TUE NIGHT A REINFORCING TROUGH WILL PUSH SOUTH OF THE
CWA WITH MUCH COLDER AIR ACROSS THE CWA WITH A FREEZE EXPECTED
ACROSS INLAND AREAS AND DUE TO ELEVATED WINDS A WIND CHILL ADVISORY
LIKELY FOR NE FL.
.LONG TERM...WED THROUGH FRI A COLD AIRMASS WILL BE IN PLACE AS A
VERY STRONG SFC HIGH BUILDS FROM THE CENTRAL CONUS SLOWLY EASTWARD.
HIGHS WILL RANGE IN THE 50S WITH MINS BELOW FREEZING WITH A POSSIBLY
HARD FREEZE THU MORNING.
THE SFC RIDGE GRADUALLY WEAKENS WHILE SHIFTING FARTHER SSE AND SAT
ONSHORE FLOW DEVELOPS LOCALLY WITH HIGHS WARMING INTO THE 60S OVER
THE WEEKEND. INTRODUCED A LOW CHANCE OF SHRA MON AS THE NEXT FRONT
APPROACHES FROM THE NW.
&&
.AVIATION...
STILL HANGING ON TO VFR CIGS PRIOR TO ANY PCPN AT TAF SITES EARLY
THIS MORNING. OTHERWISE LOW LEVEL WIND SHEAR EXISTS AT ALL TAF SITES
AND STILL EXPECTING A TREND DOWNWARD IN CIGS TO MVFR LEVELS THIS
MORNING AS RAIN DEVELOPS ACRS THE REGION. WILL KEEP VCTS AT ALL TAF
SITES AS A CHANCE OF THUNDER WILL REMAIN POSSIBLE FROM THE MID
MORNING HOURS INTO THE AFTERNOON.
&&
.MARINE...
STRONG ONSHORE FLOW WILL BECOME SOUTHERLY THIS AFTERNOON AS THE
DEVELOPING LOW PRESSURE TRACKS TOWARD THE LOCAL WATERS. STRONG SCA
CONDS WILL CONTINUE THROUGH THE DAY WITH GALE FORCE GUSTS POSSIBLE
BUT CONFIDENCE NOT HIGH ENOUGH TO HOIST A GALE WARNING. WINDS WILL
DIMINISH THIS EVENING AS LOW PRESSURE DEPARTS THE REGION AND SCA
FLAGS WILL EXPIRE. NEXT COLD AIR OUTBREAK WILL PUSH NORTHWEST WINDS
BACK TO SCA LEVELS TUE NIGHT AND WILL CONTINUE WED/THU.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 47 36 53 29 / 90 20 10 0
SSI 57 41 54 33 / 90 20 0 0
JAX 63 43 58 33 / 80 20 10 0
SGJ 68 49 62 36 / 60 20 10 0
GNV 68 46 63 33 / 70 20 0 0
OCF 73 50 67 36 / 60 20 10 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY UNTIL 1 PM EST THIS AFTERNOON FOR DUVAL-
FLAGLER-NASSAU-ST JOHNS.
GA...LAKE WIND ADVISORY UNTIL 1 PM EST THIS AFTERNOON FOR COASTAL
CAMDEN-COASTAL GLYNN.
WINTER WEATHER ADVISORY UNTIL 10 AM EST THIS MORNING FOR APPLING-
BACON-COFFEE-JEFF DAVIS-WAYNE.
AM...SMALL CRAFT ADVISORY UNTIL 10 PM EST THIS EVENING FOR ALTAMAHA
SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR ALTAMAHA
SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH
TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH
FL OUT 20 NM.
&&
ENYEDI/HESSHazardous weather outlook, Jan 10, 5:26 AM EST, 2 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 526 AM EST MON JAN 10 2011 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-111115- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 526 AM EST MON JAN 10 2011 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...WINTER WEATHER ADVISORY FOR A LOW CHANCE OF FREEZING RAIN NEAR AND NORTH OF A DOUGLAS TO ODUM LINE THROUGH MID-MORNING... ...LAKE WIND ADVISORY IN EFFECT FOR COASTAL AREAS THIS MORNING... ...ISOLATED STRONG THUNDERSTORMS POSSIBLE ACROSS NORTHEAST FLORIDA AND COASTAL SOUTHEAST GEORGIA TODAY... LOW PRESSURE WILL APPROACH FROM THE NORTHERN GULF OF MEXICO AND CROSS THE FORECAST AREA TODAY. THE LOW WILL REDEVELOP AND STRENGTHEN OFFSHORE OF THE SOUTHEAST GEORGIA COAST TONIGHT THEN TRACK NORTHEAST AWAY FROM THE AREA. RAINFALL WILL PROGRESSIVELY INCREASE ACROSS SOUTHEAST GEORGIA THIS MORNING AS THE LOW APPROACHES AND A WARM FRONT DEVELOPS ACROSS NORTH FLORIDA. LOW LEVEL WINDS OVER GEORGIA WILL BECOME MORE NORTHERLY AS THE LOW NEARS...WHICH MAY DRAW DOWN COLDER AIR WITH TEMPERATURES NEAR FREEZING EDGING SOUTHWARD TOWARD THE ALTAMAHA RIVER BASIN THROUGH MID-MORNING. THE COMBINATION OF THESE COLDER TEMPERATURES AND EVAPORATIVE COOLING FROM CURRENT RAINFALL SUPPORT THE POSSIBILITY OF A LOW CHANCE OF FREEZING RAIN FROM DOUGLAS TO JESUP NORTHWARD THROUGH MID-MORNING. MOTORISTS SHOULD REMAIN ALERT FOR SLICK SPOTS...PARTICULARLY ON OVERPASSES AND BRIDGES IN THE ADVISORY AREA. A WINTER WEATHER ADVISORY REMAINS IN EFFECT FOR THESE ZONES THROUGH 10 AM. AS THE LOW NEARS ONSHORE FLOW WILL INCREASE OVER COASTAL AREAS. SUSTAINED WINDS WILL NEAR 20 MPH WITH GUSTS TO 30 MPH AT TIMES THROUGH EARLY AFTERNOON. A LAKE WIND ADVISORY HAS BEEN ISSUED THROUGH 1 PM. AS THE ATMOSPHERE DESTABILIZES THIS AFTERNOON ON THE SOUTH SIDE OF THE LOW AND IN ADVANCE OF A TRAILING COLD FRONT...THERE IS A POSSIBILITY OF ISOLATED STRONG STORMS ACROSS NORTH FLORIDA AND ALONG THE SOUTHEAST GEORGIA COAST. STRONG STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS OF 40 TO 50 MPH. SOME CELLS MAY BEGIN TO ROTATE WHICH A VERY LOW CHANCE OF AN ISOLATED TORNADO. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... A WEAK COLD FRONT WILL PUSH SOUTH OF THE AREA TUESDAY NIGHT. THE COMBINATION OF COLD TEMPERATURES AND ELEVATED WINDS TUESDAY MORNING MAY CREATE WIND CHILLS IN THE LOWER 20S...AND A WIND CHILL ADVISORY MAY BE NEEDED. BELOW NORMAL TEMPERATURES ARE EXPECTED WEDNESDAY THROUGH SATURDAY MORNING WITH FREEZES POSSIBLE EACH NIGHT. HARD FREEZE CONDITIONS ARE MOST LIKELY THURSDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT ANY FROZEN PRECIPITATION THIS MORNING. IF STORMS DEVELOP THIS AFTERNOON...SPOTTER ACTIVATION WILL BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. ENYEDI
In the hours before
Special weather statement, Jan 10, 7:21 AM EST, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
721 AM EST MON JAN 10 2011
FLZ020>022-101250-
COLUMBIA-HAMILTON-SUWANNEE-
721 AM EST MON JAN 10 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL
SUWANNEE...WESTERN COLUMBIA AND SOUTHEASTERN HAMILTON COUNTIES FOR
STRONG WINDS VALID UNTIL 750 AM EST...
AT 719 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 11 MILES WEST OF LURAVILLE...OR 11 MILES
WEST OF MAYO...MOVING EAST AT 50 MPH. THIS STRONG THUNDERSTORM WILL
AFFECT AREAS AROUND LURAVILLE...DOWLING PARK...NEWBURN...MCALPIN...
LIVE OAK...WELLBORN...HOUSTON AND WHITE SPRINGS THROUGH 750 AM EST.
GUSTY WINDS OF 40 TO 45 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3042 8279 3020 8268 3007 8307 3010 8312
3011 8316 3010 8317 3010 8319 3011 8323
3017 8324 3018 8325 3024 8325
TIME...MOT...LOC 1219Z 248DEG 53KT 3015 8321
SHASHYSpecial weather statement, Jan 10, 7:54 AM EST, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
754 AM EST MON JAN 10 2011
FLZ020>023-101330-
BAKER-COLUMBIA-HAMILTON-SUWANNEE-
754 AM EST MON JAN 10 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN
SUWANNEE...NORTHERN BAKER...CENTRAL COLUMBIA AND SOUTHEASTERN
HAMILTON COUNTIES FOR STRONG WINDS VALID UNTIL 830 AM EST...
AT 752 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER SUWANNEE VALLEY...OR 4 MILES
SOUTHEAST OF WHITE SPRINGS...MOVING NORTHEAST AT 50 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND WINFIELD...WHITE
SPRINGS...WELLBORN...WATERTOWN...SUWANNEE VALLEY...LAKE CITY...FIVE
POINTS AND TAYLOR THROUGH 830 AM EST. ANOTHER STORM WAS LOCATED 5
MILES NORTH OF MCALPIN. GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED
ALONG WITH POSSIBLE MINOR WIND DAMAGE. THE STORMS ARE EXPECTED TO
WEAKEN OVER THE NEXT HOUR.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3028 8305 3057 8235 3056 8225 3044 8220
3043 8220 3040 8220 3036 8216 3032 8215
3009 8285
TIME...MOT...LOC 1252Z 246DEG 55KT 3032 8263
SHASHYSpecial weather statement, Jan 10, 8:12 AM EST, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 812 AM EST MON JAN 10 2011 FLZ023>025-GAZ164-101345- BAKER-CHARLTON-DUVAL-NASSAU- 812 AM EST MON JAN 10 2011 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN BAKER...SOUTHERN CHARLTON...SOUTHERN NASSAU AND NORTHERN DUVAL COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 845 AM EST... AT 812 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 4 MILES WEST OF GLEN SAINT MARY...OR 16 MILES NORTH OF RAIFORD...MOVING EAST AT 60 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND MACCLENNY...GLEN SAINT MARY...BALDWIN...BRYCEVILLE...RATLIFF...JACKSONVILLE INTERNATIONAL AIRPORT AND OCEANWAY THROUGH 845 AM EST. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3019 8222 3037 8232 3065 8154 3042 8144 TIME...MOT...LOC 1312Z 250DEG 57KT 3033 8212 SHASHY
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 10, 1:23 AM EST | Lake Wind Advisory | JAX | Flagler, Nassau | 11 hr |
| Jan 10, 7:21 AM EST | Special Weather Statement | JAX | Suwannee | 29 min |
| Jan 10, 7:54 AM EST | Special Weather Statement | JAX | Baker, Columbia | 36 min |
| Jan 10, 8:12 AM EST | Special Weather Statement | JAX | Nassau | 33 min |
| Jan 10, 8:23 AM EST | Special Weather Statement | JAX | Alachua | 22 min |
| Jan 10, 8:38 AM EST | Special Marine Warning | JAX | 97 min | |
| Jan 10, 8:52 AM EST | Special Weather Statement | JAX | Saint Johns | 38 min |
| Jan 10, 2:52 PM EST | Freeze Watch | JAX | Baker, Suwannee, Union | 24 hr |
Nearby
Severe Thunderstorm Warnings in Florida, 2011Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.